| Model Number |
SUTURE ANCHOR, BIO- CORKSCREW FT, VENTED |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/06/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during shoulder arthroscopy surgery the anchor has been rotated 2x for insertion and then the tip broke off.The broken off piece has been retrieved from the patient.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.No further information received.
Additional Manufacturer Narrative
Complaint confirmed, the anchor proximal end fragment was returned and measures approximately 3/8 in.No abnormality observed on the driver.The anchor fragment is wrapped and could not be measured.Likely causes of the event include improper bone prep; misaligned insertion; prying/leveraging the device during insertion.